| Model Number |
DCB00 |
| Medical Device Problem Codes |
Crack (1135); Ejection Problem (4009)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Section a2, a3, a4, and a5: per regulation eu 2016/679 (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.Section d6a - implant date: n/a - lens was not implanted.Section d6b - explant date: n/a - lens was not implanted.Section e1 - telephone number: (b)(6).Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of this review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the preloaded intraocular lens (iol) was not releasing the lens correctly during injection.Through follow up, we learned that the iol would not release from the inserter during implantation.The surgeon had to withdraw the device.The tip of the cartridge appeared to be split.There was no patient injury reported.No medical or surgical interventions were required.The procedure was completed using a backup device.No further information was provided.
Additional Manufacturer Narrative
Additional information: section d9 - device available for evaluation? yes section d9 - date returned to manufacturer: 18-nov-2025 section h3 - device evaluated by manufacturer? yes device evaluation: visual inspection revealed that the handpiece was received with the plunger rod partially advanced.Viscoelastic residue was observed throughout the cartridge; stress marks were observed on the cartridge tip.The cartridge tip was torn and bent; the cartridge was damaged.No issues were identified with the lens module, device assembly, plunger rod, or plunger rod advancement.No lens was received for evaluation.The complaint issue "cartridge tip cracked/damaged" was identified during product evaluation; however, based on the complaint investigation results the complaint issue could not be confirmed to be related to the manufacturing or design process.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.